hey..i recently just have sex with my boyfriend..tis is my first time..at first i didn't bleed for the first two times..at the third time we done it..i realize i started to bleed after awhile finish having sex..the bleed was little and is in pink brown colour..the it continues on the second day but with a little more amount of bleed..now is my third day..and it still bleed more..and the colour is not pink brown anymore..is red like blood..is this normal??..and how long can this last??
yes i am sure..because my period jz end a few days earliear before i had sex..but i do eat birth control pills few days before i had my sex and the on the day i finish doing sex with my boyfriend..can this cause my period come again due to hormons changes??
him94, What you are describing is not from your hymen tearing. It is most likely breakthrough bleeding. This is a side effect that occur mostly during the early cycles on birth control pills.
If this becomes really bad and it does not sop after your third cycle, yopu need to talk to your doctor. Normally it will just stop and go on and off for a few weeks or it will just stop after a few days.
Just keep on taking your pills, one after the other, one pack after another.
So i am having the same problem. But i have been on BC for a few months now &i have already had my period due to the BC pills. But my girlfriend was fingering me &the samething happend. First it was a pinkish brown color. Then the sencond time it was red.. &then later on it was just off and on bleeding. Now its like a full on period but what i am trying to figure out is if i already had my period then why is this happening?
thx..but how can i be assure that this is a breakthrough bleeding?..is my 4th day bleeding now..and it is as if i am having my period..because i bleed a lot like i'm having my period..also..those pills i'm taking is belongs to my sister..i took it just to prevent accident happen..so i only eat it 3 times all during after i'm done doing sex..
Him, in order for the pills to work, you have to take it for at least 7 days before sex. And then it will be good to take it for a few days after the sex. Unless this was emergency contraceptives, 3 pills did not protect you.
When you stop taking the pills, you will get withdrawal bleeding. It is just the way pills work. Withdrawal bleeding is what women on the pill call their period.
Unfortunately, there are no guarantees. If you are worried, see your doctor.
Please get your own birth control. It can be condoms, the pill or even better, the pill and condoms. That way you will protect your health as well as from pregnancy. STDs are a real problem and only a condom can prevent that.
My suggestion is that you take a pregnancy test 21 days after the sex and another one 28 days after the sex to confirm the results.